# SDR UPS03840447

- Difficulty date: April 12, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT WING L/E UPPER RIB IS CRACKED AT FASTENER END AT XFS 826.750.  STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATES CRACK, FABRICATED AND INSTALLED STACK ANGLE DOUBLER REPAIR IAW SRM 57-2-0 FIG 2.
